# SDR SWAA2012111609530

- Difficulty date: November 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER REVEAL LOC AT BS 303 AND LEVEL STR 18L E/E COMPARTMENT.  REPLACED FWD CORNER REVEAL (DEPRESSOR SEAL CORNER) LOCATED AT BS 303 AND LEVEL STR 18L E/E COMPARTMENT IAW SRM B737-300 51-10-02 PAGE 8 ITEM 8 AND DWG # 65-45800.
